# SDR REXA2019102491481

- Difficulty date: October 9, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC6703905235
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SETTLEMENT  AREA AT PANEL ACCESS 193AB AND 195AB (SM).
SUMMARY: ON NRC. 00110, ON SETTLEMENT AREA AT PANEL ACCESS 193AB AND 195AB, STRAPS WERE REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01 PAR. 8
